# SDR MASA2016091212379

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 30,649 hours, 25,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13AC EMERGENCY EXIT SIGN 2 BULBS INOP.  REPLACED BULBS.
